# SDR ABXA010524

- Difficulty date: September 26, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 38,293 hours, 34,259 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: L

## Discrepancy

BOTH LEFT AND RIGHT GLIDE SLOPES WERE FLAGGED. MAINTENANCE PERFORMED B767 FIM 22-00-02, FIG 113. A CAT III EVALUATION APPROACH WAS COMPLETED WITH SATISFACTORY RESULTS.
